# SDR 2009FA0000812

- Difficulty date: October 3, 2009
- Submitted: October 3, 2009
- Operation: General aviation
- Aircraft: N939AJ
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14500939
- Aircraft time: 1,882 hours, 747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Mismanufactured
- Location: Zone 100
- Part time: 1,882 hours, 747 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THREE JOBOLTS WERE MISSING, APPARENTLY LEFT OUT DURING MANUFACTURE OF AIRFRAME, FROM A BRACKET ATTACHED TO FRAME 70 BETWEEN STRINGER 11L AND 12L.
